Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 31, NWS Atlanta, GA

April 15, 20184 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 15, 2018, 10:26 AM EDT for 4 counties in Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2018, 10:26 AM EDT (14:26 UTC)
Expired
Apr 15, 2018, 10:52 AM EDT
In force
26 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Dooly County, GA, Houston County, GA, Macon County, GA, Peach County, GA

The radar

The Robins AFB radar (KJGX), 31 km from the middle of the area, began a volume at 14:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 331 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
528 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
331 m²/s²
0-3 km storm-relative helicity
382 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

284 
WUUS52 KFFC 151426
SVRFFC
GAC093-153-193-225-151515-
/O.NEW.KFFC.SV.W.0031.180415T1426Z-180415T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1026 AM EDT SUN APR 15 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  East central Macon County in west central Georgia...
  North central Dooly County in central Georgia...
  Southeastern Peach County in central Georgia...
  Houston County in central Georgia...

* Until 1115 AM EDT

* At 1026 AM EDT, a severe thunderstorm was located near Dooling, or
  10 miles east of Oglethorpe, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Perry, Warner Robins, Unadilla, Robins Air Force Base, Hayneville,
  Meadowdale, Sand Bed, Houston Lake, Grovania, Elko, Grove Park,
  Moss Oak, Elberta, Bonaire, Henderson, Kathleen and Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3218 8388 3237 8395 3267 8362 3266 8359
      3266 8356 3263 8354 3261 8355 3258 8354
      3257 8355 3252 8354 3250 8352 3249 8349
      3245 8350 3244 8349
TIME...MOT...LOC 1426Z 228DEG 36KT 3231 8389 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
025 
WWUS52 KFFC 151445
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1045 AM EDT SUN APR 15 2018

GAC093-193-225-151454-
/O.CAN.KFFC.SV.W.0031.000000T0000Z-180415T1515Z/
Macon GA-Dooly GA-Peach GA-
1045 AM EDT SUN APR 15 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MACON...NORTH
CENTRAL DOOLY AND SOUTHEASTERN PEACH COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3229 8374 3238 8383 3267 8362 3266 8358
      3266 8356 3263 8354 3261 8355 3258 8354
      3257 8355 3252 8354 3250 8352 3249 8349
      3245 8350 3244 8349 3229 8372
TIME...MOT...LOC 1444Z 228DEG 36KT 3244 8372 

$$

GAC153-151515-
/O.CON.KFFC.SV.W.0031.000000T0000Z-180415T1515Z/
Houston GA-
1045 AM EDT SUN APR 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM EDT
FOR HOUSTON COUNTY...

At 1044 AM EDT, a severe thunderstorm was located over Perry, moving
northeast at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Perry, Warner Robins, Robins Air Force Base, Hayneville, Meadowdale,
Sand Bed, Houston Lake, Grovania, Elko, Grove Park, Moss Oak,
Elberta, Bonaire, Henderson, Kathleen and Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3229 8374 3238 8383 3267 8362 3266 8358
      3266 8356 3263 8354 3261 8355 3258 8354
      3257 8355 3252 8354 3250 8352 3249 8349
      3245 8350 3244 8349 3229 8372
TIME...MOT...LOC 1444Z 228DEG 36KT 3244 8372 

HAIL...<.75IN
WIND...60MPH
 
$$
528 
WWUS52 KFFC 151452
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1052 AM EDT SUN APR 15 2018

GAC153-151502-
/O.CAN.KFFC.SV.W.0031.000000T0000Z-180415T1515Z/
Houston GA-
1052 AM EDT SUN APR 15 2018

...THE SEVERE THUNDERSTORM WARNING FOR HOUSTON COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3229 8374 3238 8383 3267 8362 3266 8358
      3266 8356 3263 8354 3261 8355 3258 8354
      3257 8355 3252 8354 3250 8352 3249 8349
      3245 8350 3244 8349 3229 8372
TIME...MOT...LOC 1450Z 228DEG 36KT 3249 8365 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 7:34 AM EDT, 2 hours 52 minutes earlier.

Area forecast discussion, Apr 15, 7:34 AM EDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
734 AM EDT Sun Apr 15 2018

.PREV DISCUSSION... /issued 340 AM EDT Sun Apr 15 2018/

SHORT TERM /Today through Monday/...

Line of showers and a few thunderstorms finally moving across the
forecast area this morning from west to east. Surface based CAPE
per latest SPC mesoanalysis shows just about all available energy
is confined to the gulf coast region and no signs of spreading
north. There is some elevated CAPE over the local region however
and is allowing for occasional lightning with the line of
showers. Overall though, despite the strong winds aloft, severe
threat has diminished and will likely need to wait until activity
shifts east this afternoon over Central GA to take advantage of
increased instability.

Latest models given timing of the system are only able to allow
recovery of CAPE values to around 500 J/KG over central GA this
afternoon. Could be enough to produce an isolated strong or
severe storm but overall severe threat looks to reside east of the
local forecast area for the remainder of today. Regardless of the
ultimate instability realized, winds at 925mb will be impressive
this afternoon across the eastern tier with 50 kts depicted right
off the surface. Would not be surprised to see some trees come
down even in the shower activity later this morning into the early
afternoon.

Much colder temps coming into the overnight period behind the
front. Winds will remain elevated as well however and to go along
with the cloud cover, not sold on some of the freezing temps
guidance is projecting. Looks very spotty under the best scenario
and will hold off on any freeze watch for now. Wrap around
moisture will be a concern with the falling temps as well and have
now included a light mix of rain and snow through Monday morning
with less than a tenth of an inch accumulations.

Winds will be hard to nail down as far as the timing of the
highest gusts. Certainly some increase Sunday evening but
temporary enough that I think we can hold off on any advisories
until Monday afternoon.

Deese

LONG TERM /Monday Night through Saturday/...

The storm system/cold front that will impact the region today will
be well east by the start of the long term.  The stacked low
pressure system associated with the front will eventually move off
the New England coast by mid-week helping to usher in surface high
pressure to our south and weak mid-level ridging. Given this expect
pleasant conditions Tuesday with temperatures around climo (low/mid
70s with mid 60s across the higher terrain). As the high shifts off
the FL coast, expect increased WAA and temperatures rebounding into
the upper 70s to low 80s.  The mid-level ridge will translate
further east off the coast with the next weak trough pivoting
through the Great Lakes region by early Thursday.  This surface low
will drag a weak front through the region with little in the way of
moisture associated with it.  Kept slight change POPs in, but we
will be lucky to see that given the dynamics and stronger kinematics
further north.  The front crosses the region by Thursday late
afternoon with high pressure coming down from the upper midwest,
eventually moving eastward into the mid-Atlantic through the
upcoming weekend. Temperatures on Thursday will be a few degrees
above climo with the front bringing temperatures back down to
climo Friday and Saturday. It should be a fairly nice weekend, at
least the first half. Models start to diverge a bit with the next
system, although the 00Z ECMWF is coming more in line with the
GFS. This is beyond the long term (next Sunday/Monday), so the
models have time to get their act together.

26

AVIATION...
06Z UPDATE...
Showers and thunderstorms just moving through the state and will
be a slow go before shifting east of the terminals later this
morning. Timing looks on track and TEMPO groups well situated to
capture TSRA initially with first band and then the potential for
IFR in continued -SHRA for the remainder of the morning hours.
Gradual clearing and then the winds will become an issue with
gusts nearing 30 kts through Sunday evening and into the overnight
period.

//ATL CONFIDENCE...122Z UPDATE...
Medium on IFR potential.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  41  56  39 / 100  20   0   0
Atlanta         65  40  56  42 / 100  10   0   0
Blairsville     63  35  47  33 / 100  30  10   0
Cartersville    63  39  54  38 / 100  10   5   0
Columbus        67  41  62  43 / 100   5   0   0
Gainesville     65  40  53  39 / 100  20   0   0
Macon           70  42  62  41 / 100  20   0   0
Rome            61  38  54  38 / 100  10   5   0
Peachtree City  65  40  58  39 / 100  10   0   0
Vidalia         77  46  63  45 /  90  30   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Deese
LONG TERM....26
AVIATION...Deese
Hazardous weather outlook, Apr 15, 5:02 AM EDT, 5 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
502 AM EDT Sun Apr 15 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-160915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
502 AM EDT Sun Apr 15 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Showers and thunderstorms will continue to move across north and
central Georgia during the morning hours. Some storms could
become strong to severe during the late morning into the early
afternoon, mainly east of a line from Macon to Athens. These
storms will be capable of producing damaging winds and even a
brief tornado. Locally heavy rainfall could lead to minor
flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated but spotters are encouraged to
report any damage or significant weather through the early morning
hours Sunday.

In the hours before

Special weather statement, Apr 15, 9:08 AM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
908 AM EDT SUN APR 15 2018

GAZ093-104>106-108-151345-
Macon GA-Crisp GA-Dooly GA-Sumter GA-Wilcox GA-
908 AM EDT SUN APR 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...CRISP...
DOOLY...EASTERN SUMTER AND SOUTHWESTERN WILCOX COUNTIES UNTIL 945 AM
EDT...

At 908 AM EDT...a line of strong thunderstorms was along a line
extending from near Huntington to Ticknor...and moving northeast at
35 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Cordele, Vienna, Arabi, Byromville, Pinehurst, Leslie, Pitts, Lilly,
De Soto, Dooling, Desoto, Cobb, Lamar, Richwood, Huntington, Seville,
Drayton, Methvins, Raines and Double Run.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3183 8384 3182 8385 3184 8386 3185 8394
      3191 8392 3192 8419 3197 8421 3242 8391
      3234 8384 3229 8385 3229 8381 3185 8345
      3185 8361 3180 8361 3180 8380
TIME...MOT...LOC 1308Z 215DEG 32KT 3194 8416 3133 8393

WIND...50MPH
Special weather statement, Apr 15, 9:47 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
947 AM EDT SUN APR 15 2018

GAZ083-093>096-105>108-151415-
Macon GA-Peach GA-Crisp GA-Dooly GA-Houston GA-Wilcox GA-Bleckley GA-
Twiggs GA-Pulaski GA-
947 AM EDT SUN APR 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...SOUTHEASTERN
PEACH...CRISP...DOOLY...HOUSTON...WILCOX...BLECKLEY...SOUTHWESTERN
TWIGGS AND PULASKI COUNTIES UNTIL 1015 AM EDT...

At 947 AM EDT...a line of strong thunderstorms was along a line
extending from near Montezuma to near Vienna to near Arabi...and
moving east at 40 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Perry, Cordele, Cochran, Hawkinsville, Vienna, Abbeville, Oglethorpe,
Warner Robins, Unadilla, Montezuma, Rochelle, Arabi, Byromville,
Pineview, Pinehurst, Pitts, Lilly, Dooling, Robins Air Force Base and
Hayneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3181 8383 3208 8389 3237 8410 3266 8345
      3238 8325 3234 8330 3232 8329 3229 8334
      3225 8337 3218 8329 3215 8332 3211 8334
      3208 8330 3205 8331 3200 8328 3199 8329
      3190 8320 3185 8318 3185 8361 3180 8361
TIME...MOT...LOC 1347Z 248DEG 34KT 3233 8400 3211 8383 3180 8376

WIND...50MPH
Special weather statement, Apr 15, 9:51 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
951 AM EDT SUN APR 15 2018

GAZ080-091>093-104>106-151415-
Macon GA-Schley GA-Crisp GA-Dooly GA-Taylor GA-Sumter GA-Marion GA-
951 AM EDT SUN APR 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...SCHLEY...
NORTHWESTERN CRISP...SOUTHWESTERN DOOLY...SOUTHWESTERN TAYLOR...
SUMTER AND EASTERN MARION COUNTIES UNTIL 1015 AM EDT...

At 951 AM EDT...a line of strong thunderstorms was along a line
extending from near Oakland to Ellaville to near Americus to
Scrutchins...and moving northeast at 50 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Americus, Ellaville, Oglethorpe, Montezuma, Ideal, Leslie,
Andersonville, De Soto, Desoto, Cobb, Lamar, Murrays Crossroads, New
Era, Rupert, La Crosse, Huntington, Pennington, Drayton, Clearview
and Tazewell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3190 8393 3191 8392 3192 8423 3199 8423
      3219 8433 3239 8455 3249 8420 3220 8397
      3206 8387 3192 8386 3188 8393
TIME...MOT...LOC 1351Z 221DEG 45KT 3243 8450 3225 8429 3204 8419 3186
8418

WIND...50MPH
Special weather statement, Apr 15, 10:18 AM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1018 AM EDT SUN APR 15 2018

GAZ093>095-104>108-151500-
Macon GA-Peach GA-Crisp GA-Dooly GA-Sumter GA-Houston GA-Wilcox GA-
Pulaski GA-
1018 AM EDT SUN APR 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...SOUTHEASTERN
PEACH...NORTHERN CRISP...DOOLY...SOUTHEASTERN SUMTER...HOUSTON...
NORTHWESTERN WILCOX AND WESTERN PULASKI COUNTIES UNTIL 1100 AM EDT...

At 1017 AM EDT...a line of strong thunderstorms was along a line
extending from near Winchester to Lilly to near Cobb...and moving
northeast at 35 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Perry, Cordele, Hawkinsville, Vienna, Warner Robins, Unadilla,
Marshallville, Byromville, Pineview, Pinehurst, Lilly, Dooling,
Robins Air Force Base, Cobb, Hayneville, Browndale, Meadowdale,
Richwood, Houston Lake and Elko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3189 8393 3191 8392 3191 8403 3209 8395
      3240 8401 3266 8361 3266 8356 3263 8354
      3257 8355 3253 8354 3249 8349 3245 8350
      3241 8348 3240 8350 3239 8348 3212 8348
      3206 8351
TIME...MOT...LOC 1417Z 238DEG 32KT 3237 8393 3213 8389 3193 8398

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 8:29 PM EDTSpecial Weather StatementFFCFloyd, Polk46 min
Apr 14, 9:02 PM EDTSpecial Weather StatementFFCHaralson13 min
Apr 14, 9:15 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Polk30 min
Apr 14, 9:45 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield30 min
Apr 14, 9:49 PM EDTSpecial Weather StatementFFCGordon, Murray, Whitfield26 min
Apr 15, 5:22 AM EDTRiver Flood WarningFFCDade25 hr
Apr 15, 9:08 AM EDTSpecial Weather StatementFFCCrisp, Dooly37 min
Apr 15, 9:47 AM EDTSpecial Weather StatementFFCBleckley, Crisp, Dooly, Houston, Macon, Pulaski and 1 more28 min
Apr 15, 9:51 AM EDTSpecial Weather StatementFFCSchley, Sumter24 min
Apr 15, 10:18 AM EDTSpecial Weather StatementFFCDooly, Houston, Pulaski42 min
Apr 15, 10:34 AM EDTSpecial Weather StatementFFCTelfair26 min
Apr 15, 11:02 AM EDTSpecial Weather StatementFFCJones, Twiggs43 min
Apr 15, 11:05 AM EDTSpecial Weather StatementFFCMontgomery, Wheeler25 min
Apr 15, 11:18 AM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler42 min
Apr 15, 11:51 AM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen39 min
Apr 15, 12:10 PM EDTSevere Thunderstorm WarningFFCEmanuel50 min
Apr 15, 2:34 PM EDTSpecial Weather StatementFFCNewton26 min
Apr 15, 3:40 PM EDTSpecial Weather StatementFFCBanks, Jackson35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.